Cancer Community
Chemotherapy Question
About This Community:

This patient support community is for discussions relating to cancer, cancer staging, chemotherapy, hormonal therapy, radiation therapy, surgery, and tumor types.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Chemotherapy Question

My grandfather was receiving chemotherapy last week and the nurse messed up and he received a bottle of medicine in 15 minutes, that normally takes 45 minutes to an hour.  During which he lost his speech, but it came back in 5 minutes.  Now he is having problems with his sight and his mouth is still numb.  Do I need to find another Dr. or what?   I know the symptoms are related to the mess up, and I just need some suggestions....Thanks
Related Discussions
  • chemo regime (3 replies):
    I am stage 1, tumor size 1.3 cm, no node involvement, ha...[more]
2 Comments Post a Comment
Blank
1666434 tn?1325265950
My grandmother was almost overdosed, she was sharp as a tac and asked a lot of questions and then went and got a 2nd opinion in a different city.  She ended up transferring there and it helped her so much.  Keep us posted on your situation.
Blank
Avatar m tn
Ask for a more experienced nurse. And it is really strange the side effencts you posted, they shouldn't stay even near 10 days even if that did happen, ask for an early chemo break ( or how you call it ) to see if the simptoms go away.

Wish you best luck, hope it will be ok!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cancer Community Resources